On Some New Double Spaces of lambda-convergent and lambda-bounded Sequences defined by Orlicz function

ÖZDEMİR M. K. , Esi A., Esi A.

11th International Conference of Numerical Analysis and Applied Mathematics (ICNAAM), Greece, 21 - 27 September 2013, vol.1558, pp.785-787 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1558
  • Doi Number: 10.1063/1.4825611
  • Country: Greece
  • Page Numbers: pp.785-787


In this paper, we introduce some new double sequence spaces defined by Orlicz function and study different properties of these spaces and also establish some inclusion results among them.